# SDR A6WA201301244009

- Difficulty date: January 21, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N417
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 26,022 hours, 24,841 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Failed
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP FAIL AT ZERO DEGREES DURING EXTENSION AT 192 KTS AND -11 DEGREES C. BTMS 1, 2, 4, 3.  PERFORMED FLAP RESET IAW AWAC AMM SUP 98-18E BOX 12 & FLAPS RESET, PLACARD & PLACED ON MEL.  M/C PREV HISTORY, 1-20 REMOVED AND REPLACED RT PBSU, 12-30 CLEANED RT BPSU OF EXCESSIVE GREASE, REF WO 196224 FOR R/R OF LT/RT FLAP ACT AND CLEANED AND LUBED FLAP DRIVE SHAFTS OP CHECK GOOD R/P/MEL SEE WO FOR RII'S.
